


default search action
"Halin's theorem for cubic graphs on an annulus."
Dan Archdeacon, C. Paul Bonnington, Jozef Sirán (2004)
- Dan Archdeacon, C. Paul Bonnington
, Jozef Sirán:
Halin's theorem for cubic graphs on an annulus. Discret. Math. 281(1-3): 13-25 (2004)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.